# SDR SWAA2015081842927

- Difficulty date: July 5, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65C33697
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT BS 380, BETWEEN STRINGER 28R TO 28L.  REPAIRED DOUBLER IAW ER & DWG.
